| Model Number |
1888TC/46 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented for lead extraction procedure.Pre-operative testing showed multiple noise reversions.Stored electrograms (egms) demonstrated that the pacemaker, right atrial (ra) lead, and right ventricular (rv) lead exhibited noise over-sensing which resulted in pacing inhibition and inappropriate mode switch.The pacemaker and the rv lead were explanted and replaced, while the right atrial (ra) lead remained implanted after the reoperation was completed.The patient was in a stable condition.